Optimal debt structure with multiple creditors

P. Bolton, D. Scharfstein

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)1-26
Number of pages26
JournalJournal of Political Economy
Volume104
Publication statusPublished - 1996

Cite this

Bolton, P., & Scharfstein, D. (1996). Optimal debt structure with multiple creditors. Journal of Political Economy, 104, 1-26.
Bolton, P. ; Scharfstein, D. / Optimal debt structure with multiple creditors. In: Journal of Political Economy. 1996 ; Vol. 104. pp. 1-26.
@article{e017573075074e82b33e049e86e86aac,
title = "Optimal debt structure with multiple creditors",
author = "P. Bolton and D. Scharfstein",
note = "Pagination: 26",
year = "1996",
language = "English",
volume = "104",
pages = "1--26",
journal = "Journal of Political Economy",
issn = "0022-3808",
publisher = "University of Chicago",

}

Bolton, P & Scharfstein, D 1996, 'Optimal debt structure with multiple creditors', Journal of Political Economy, vol. 104, pp. 1-26.

Optimal debt structure with multiple creditors. / Bolton, P.; Scharfstein, D.

In: Journal of Political Economy, Vol. 104, 1996, p. 1-26.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Optimal debt structure with multiple creditors

AU - Bolton, P.

AU - Scharfstein, D.

N1 - Pagination: 26

PY - 1996

Y1 - 1996

M3 - Article

VL - 104

SP - 1

EP - 26

JO - Journal of Political Economy

JF - Journal of Political Economy

SN - 0022-3808

ER -